# SDR AWXA0000096

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498156
- Condition: Cracked
- Location: Bs 502
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16R CRACKED ON AFT END AT FS 502.  REMOVED DAMAGED SECTION OF STRINGER IAW 737 SRM 51-30-2.  FABRICATED STRINGER SECTION IAW 737 SRM 53-10-3 FIG 1 SHEET 8 FROM (7075-T6 CLAD), ALONDINED, PRIMED, AND INSTALLED IAW 737 SRM 51-30-2.
